×

Diophantine equations arising from cubic number fields. (English) Zbl 0468.10009


MSC:

11D99 Diophantine equations
11A07 Congruences; primitive roots; residue systems
11R16 Cubic and quartic extensions
11R27 Units and factorization
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Delone, B. N.; Faddeev, D. K., The Theory of Irrationalities of the Third Degree, (Translations of Mathematical Monographs, Vol. 10 (1964), Amer. Math. Soc: Amer. Math. Soc Providence, R. I) · Zbl 0061.09001
[2] Fox, L.; Mayers, D. F., (Computing Methods for Scientists and Engineers (1968), Oxford Univ. Press: Oxford Univ. Press London/New York) · Zbl 0206.46001
[3] Mohanty, S. P., A system of cubic Diophantine equations, J. Number Theory, 9, 153-159 (1977) · Zbl 0349.10010
[4] Mordell, L. J., (Diophantine Equations (1969), Academic Press: Academic Press New York) · Zbl 0188.34503
[5] Thomas, E.; Vasquez, A., On the resolution of cusp singularities, Math. Ann., 247, 1-20 (1980) · Zbl 0403.14005
[6] Weber, H. M., (Lehrbuch der Algebra, Vol. 2 (1961), Chelsea: Chelsea New York)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.